Lightning, Lehigh
- When
- August 8, 11:20 AM EST
- Where
- Lehigh County, Neffs
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.613, -75.592 (the zone’s center; the record gives no point)
A chimney on a home in North Whitehall Township was struck by lightning. The lightning strike toppled the chimney, which then destroyed the patio.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A chimney on a home in North Whitehall Township was struck by lightning. The lightning strike toppled the chimney, which then destroyed the patio. The damage to a gazebo and patio furniture was due to the mortar and bricks from the toppled chimney.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 8, 10:32 AM EST, 48 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1132 AM EDT MON AUG 8 2005 SECOND UPDATE... IN VIEW OF SATELLITE IMAGERY SHOWING LOTS OF CLOUDS OVER THE AREA AND UPSTREAM, IT WAS DECIDED TO SAY LIMITED SUNSHINE FOR THE AREA FOR THE AFTERNOON. REGARDING THE ONGOING CONVECTION OVER THE NORTHERN ZONES, IT IS BELIEVED THAT THIS SHOULD CONTINUE MOVING NORTH IN CONCERT WITH THE UPPER LEVEL LOBE OF VORTICITY THAT GETS PUSHED NORTH DURING THE DAY AS DEPICTED ON THE GFS, AND EITHER MOVE NORTH OF OUR AREA OR TEND TO DIMINISH. SO, WE WILL KEEP HIGH CHANCE POPS FOR THE NORTHERN ZONES AND SLIGHTLY LOWER CHANCE POPS SOUTH, AS A FOLLOW-ON AREA OF VORTICITY COULD SPAWN ADDITIONAL SCATTERED ACTIVITY LATER THIS AFTERNOON. REGARDING HIGH TEMPERATURES, WITH LOTS OF CLOUDS AROUND, ESPECIALLY NORTH EARLY IN THE AFTERNOON WITH THE CURRENT CONVECTION, WE EXTENDED THE RANGE OF TEMPERATURES TO THE LOWER SIDE BY ABOUT A CATEGORY OR SO. AFTER THE CONVECTION SUBSIDES, AND THE ASSOCIATED MESOLOW OVER THE WEST CENTRAL ZONES DISSIPATES, IT IS EXPECTED THAT THE WINDS WILL AGAIN TAKE ON A SOUTHERLY DIRECTION. .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. THE PREVIOUS DISCUSSIONS ARE BELOW. && FIRST UPDATE... SENT OVER SOME UPDATED ZONE FORECASTS TO ACCOUNT FOR THUNDERSTORM ACTIVITY IN CENTRAL NJ. && .OVERVIEW... A VERY ANNOYING WX PAT TO PERSIST THIS WEEK AS THERE ARE PCPN CHCS OVER THE NEXT SVRL DAYS. FOR BETTER OR WORSE AFT CHASING THE SHRTWVS INVOLVE WITH OUR WX...WE WILL AT LEAST RANK THE THREE DAYS (WILL BE REFLECTED IN THE POPS) WITH THE GREATEST AND MOST WDSPRD PCPN CHCS 1) WED, 2) TDY AND 3) TUE. NOT THAT IT WAS PERFECT...BUT WE PREFER THE NAM OVR THE GFS BECAUSE OF THE WAY IT HANDLED YDA/S MINI MCS OVR DELMARVA...THE BETTER LOCN OF THE SHRT WV E OF THE BAHAMAS AND OVR KY AND THE NWD BIAS THE GFS HAS HAD THE LAST TWO NGTS WITH ITS QPF. WE WILL HAVE TO FINE TUNE SOME OF THE NAM/S ECCENTRICITIES...BUT OVERALL LIKE ITS EMPHASIS OF GREATEST CHCS TDY AND TUE IN OUR WRN ZONES AND THE LACK OF THE NOCTURNAL BULLSEYE OVR DELMARVA TNGT SINCE THE OVRNGT PCPN THE LAST TWO NGTS HAS BEEN UNDERWHELMING. IN THE LONGER RNG...THERE HAS BEEN A RATHER LARGE EWD SHIFT IN THE CLSD LOW OVR CANADA. THIS IN TURN NOW BRINGS A CFP THU AFTN. THE CAN GGEM ALSO HAS THIS. THERE MAY HAVE TO BE SOME REVISIONS TO THE EXTDD LATER TDY...BUT FOR NOW WOULD LIKE TO SEE A SOUNDING RUN TO SOUNDING RUN CONT B4 MAKING LARGE SCALE CHGS. && .SHORT TERM (TODAY THROUGH TUESDAY NIGHT)... WE ARE FLWG THE SHRT WV IN KY AS THE KEY TO WHERE TO EMPHASIZE THE GREATER PCPN CHCS TDY IN OUR CWA (NW) SINCE THIS FEAT HAS THE MOST ONGOING SHRAS WITH IT. THIS WOULD RIDE INTO OUR NWRN ZNS TAFTN. WE STILL HAVE ISSUES AS TO HOW MUCH SUNSHINE WE WILL GET AND THE NAM WHICH BOOSTS CAPES TO 2500J/LI/S DOWN TO -7 AND TTS TO NEAR 50 DOES IT BY BOOSTING THE DEWPTS INTO THE MID 70S IN THE SUSQ VLY. UNLIKE YDA...THE OLD FNTL BNDRY WHICH HELPED INIT THE TSRAS OVR DELMARVA HAS WASHED AWAY. DELAMRVA MIGHT ONCE AGN POP SOME TSRAS BECAUSE OF DAYTIME HEATING...BUT NOT AS ORGANIZED AS YDA. FLOW BLO H7 RMNS QUITE FEEBLE WITH PCPN H20 EVEN BY CONSERVATIVE ESTIMATES ABT 1.5. THERE COULD VERY WELL BE SOME HVY DOWNPOURS. THE LAST THOUGHT WILL BE AIDED BY RMNG PRESENCE OF ENTR RGN OF H2.5 JET ALF. FULL SUN MACROS SUGG MAX TEMPS COULD REACH 90 WITH SUNSHINE...SO WE WILL BE SIDING WITH THE HIER GUID DATASETS AND PSBLY BOOSTING THEM EVEN A DEG OR TWO. POPWISE THE 3HRLY POP VALUES LOOK BETTER THAN THE OVERALL 12HR MOS GUID BY EITHER MDL. WILL FLW THE DIURNAL TREND THE LAST TWO NGTS WITH THIS SYS AND SIMMER PCPN CHCS DOWN AS TNGT CONTS. WE ARE NOT FLWG THE GFS SOLN WHICH WOULD ENHANCE PCPN CHCS SRN ZNS. THE GFS COOLS THE H8 TEMPS BLO ANY NEARBY 00Z SOUNDGS WHICH IN TURN INCRS THE WAA TNGT (NAM IS NEUT) AND IT DOESN/T TAKE MUCH OF A SHRT WV OR WAA TO POP THUNDER IN THIS MOIST AIR MASS. UNFORTUNATELY HPC STUDIES FIND THESE GRIDSCALE FEEDBACK SHRT WVS HAVE A 50/50 CHC OF OCRG. THEY LOOK FOR CONT WHICH IN THE CASE OF THE 18Z AND 00Z GFS ARE A TOTAL FLIP-FLOP. AS AN ASIDE THE UKMET DOES NOT SHOW ANY WAA OVRNGT. THINK THE BEST COURSE FOR MINS BASED ON SURROUNDING DEWS IS TO GO BTWN THE TWO DATASETS. TUE MIGHT BE THE LEAST OF THE THREE EVIL (DAYS) AS MORE OF THE SHRT WV ENERGY IS EXPECTED TO BE NE OF US AND ALL THE MDLS SEEM TO BE WAITING FOR MORE OF THE DEEP GULF MSTR TO ARRIVE TUE NGT OR WED. THERE ARE DIFS TOO AS TO WHAT IS TO COME OF THAT BAHAMIAN SHRT WV AS IT IS STILL MOVG TWD THE CST AND WHETHER OR NOT IT WILL AFFECT OUR WX. THERE WOULD BE SFCNT SHRTWVS TO TAKE ITS PLACE EVEN IF IT RMNS OFSHR. UNTIL THEN THE GREATEST SFC BASED AND INSTAB ALF AS WELL AS THE JET POSN SUPPORTS THE HIEST POPS AGAIN IN THE WRN PART OF OUR CWA. LLVL THICK VALUES SIDE WITH LEANING TWD THE WRMR NAM MOS FOR MAX TEMPS. GETTING AS FAR AWAY AS TUE NGT TO TIME THE SHRT WVS AND OFSHR INTERACTION BCM NEARLY IMPOSSIBLE. THE CAN GEM GOES AS FAR AS TO DVLP A LO PRES ALG THE CAROLINA CST. TIMING DIFS OCR AS TO WHETHER THE ENHANCED PCPN CHCS CONT THRU THE NGT. ATTM WE MAY BE WRONG GIVEN THE TRENDS...BUT WILL NOT LWR POPS AS MUCH IN 2ND HALF OF TUE NGT AS WE DID TNGT. && .LONG TERM (WEDNESDAY THROUGH SUNDAY)... DEEP GULF AND/OR BAHAMIAN MSTR ARRIVES BY WED AND WE WILL CARRY THE HIEST AND MOST WDPSRD POPS FOR THIS FCST PERIOD. LATEST GFS AND CAN GGEM NOW DROP CDFNT THRU OUR CWA LATE THU B4 RETREATING NWD AT THE END OF THE WEEK. THIS IS A BIG AND WOULD BE A BRIEF PLEASANT CHG IF TRUE. BUT WE WILL WAIT AND SEE IF THERE IS MORE RUN TO RUN CONT B4 MAKING ANY BIG CHGS. THE 12Z ECMWF BROUGHT THE FNT INTO OUR CWA B4 QUICKLY RETREATING IT NWD WITH LESS OF A REFRESHING BREAK. GOING BEYOND SUNDAY THE GFS THEN BUILDS THE H5 RDG TWD US AGN WITH THE PROMISE OF WELL INTO THE 90S TEMPS IF IT COMES CLOSE. && .AVIATION... THE STLT IMAGERY EARLY THIS AM SHOWS WIDESPRD MID/HI CLD COVER OVER THE AREA...ALTHO TOO HIGH FOR MOST SFC OBS. SOME FOG HAS ALSO FORMED BUT IS GENLY LIGHT AT THE TAF SITES...EXCEPT MIV. CLOUD COVER SHOULD KEEP FOG FROM BECMG REALLY DENSE. CONDS TODAY SHOULD BE FAIRLY SIMILAR TO YDA WITH SOME SCT SHRA/TSRA ACTVTY DVLPG...MAINLY THIS AFTN. OTHER THAN IN PRECIP...CONDS SHOULD BE MAINLY VFR WITH LIGHT S TO SW WINDS. MID TO HIGH CLDS ARE LIKELY TO PERSIST. && .MARINE... CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD...WITH A BROAD SOUTHERLY FLOW AND BERMUDA HIGH PRESSURE REGIME. LATEST GFS MODEL RUN INDCS A COLD FRONTAL PASSAGE BY FRI WITH WINDS SHFTG AROUND TO THE N AND NE. IF SO...THIS WOULD BUILD THE SEAS SMWHAT...BUT STILL MAINLY BELOW SCA CONDS. && .HYDROLOGY... THREAT FOR HVY DOWNPOURS WILL EXIST THRU AT LEAST THU WITH THIS FCST. THERE WERE ISOLD AMTS EXCEEDING 3 INCHES YDA AND WOULD NOT BE SURPRISED TO SEE THE SAME TDY AND TUE. WED/THU MAY HAVE MORE WDPSRD HVYR PCPN EVENTS...BUT SO FAR THE FLASHIER CTYS OF OUR CWA HAVE BEEN AVOIDING THE HVYR RAIN. WE CONT WITH FFG VALUES PRETTY HIGH...BUT WILL HAVE TO BE SEEN AS THE WEEK PROGRESSES. && .MISCELLANEOUS... THE GET UP AND GO THAT HAS GONE UP AND WENT RECENTLY IN THE TROPICS MAY BE PARTIALLY TIED TO THE CUR POS PHASE OF THE MADDEN-JULIAN OSCILLATION INDEX IN THE ATLC. CPC HAS SOME GREAT LINKS AND TUTORIALS ON THIS PHENOMENON. THIS MAY SOUND LIKE A NO BRAINER AS WE ARE GETTING CLSR TO THE PEAK OF THE HURRICANE SEASON. THE REL STG NEG MJO PHASE CUR CENTERED AROUND THE DATELINE WILL BE MOVG INTO THE ATLC OVR THE NXT COUPLE OF WEEKS. THIS FEAT HAS BEEN LINKED TO INCREASING THE CHCS FOR TROPICAL DVLPMNT. LATEST CDC ANLYS SHOWING THE ATLC ITCZ ZONE OCEAN TEMP ANOMALIES RMN FROM +0.5 TO +2.0C WRMR THAN NML. && OVERVIEW/SHORT/LONG TERM...TFG AVIATION/MARINE...AMC HYDROLOGY/MISCELLANEOUS...TFG UPDATES.../
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 AM EDT MON AUG 8 2005 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010- 012>027-PAZ054-055-060>062-067>071-091000- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ALLENTOWN...ATLANTIC CITY...BETHLEHEM... CAMDEN...DOVER...NEW BRUNSWICK...NEWARK...PERTH AMBOY... PHILADELPHIA...READING...TRENTON...VINELAND AND WILMINGTON 418 AM EDT MON AUG 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE... SOME THUNDERSTORMS LATER TODAY AND THIS EVENING WILL PRODUCE SOME LOCALLY TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN... THE THREAT FOR AT LEAST SOME LOCALIZED HEAVY RAIN WITH THE THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 733 AM EDT MON AUG 8 2005 NJZ013>015-018>020-022-025>027-PAZ069-081300- ATLANTIC NJ-BUCKS PA-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ- EASTERN MONMOUTH NJ-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ- SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...ATLANTIC CITY...CAMDEN AND TRENTON 733 AM EDT MON AUG 8 2005 ...THUNDERSTORMS EARLY THIS MORNING... THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTHERN NEW JERSEY AND LOWER BUCKS COUNTY IN PENNSYLVANIA EARLY THIS MORNING. THE THUNDERSTORMS ARE ACCOMPANIED BY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. IF YOU WILL BE DRIVING THIS MORNING THE DOWNPOURS WILL REDUCE YOUR VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. THERE HAVE BEEN NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES WITH THIS MORNINGS THUNDERSTORMS. IF POSSIBLE, REMAIN INDOORS UNTIL THE THUNDERSTORMS HAVE PASSED YOUR LOCATION. IOVINO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 840 AM EDT MON AUG 8 2005 NJZ009-010-012>015-018>020-026-027-PAZ069-081400- BUCKS PA-CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-HUNTERDON NJ- MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ- SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ- INCLUDING THE CITIES OF...CAMDEN...NEW BRUNSWICK... PERTH AMBOY AND TRENTON 840 AM EDT MON AUG 8 2005 ...THUNDERSTORMS THIS MORNING... THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF CENTRAL AND SOUTHERN NEW JERSEY AND PARTS OF BUCKS COUNTY IN PENNSYLVANIA THIS MORNING. THE THUNDERSTORMS ARE ACCOMPANIED BY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. IF YOU WILL BE DRIVING THIS MORNING THE DOWNPOURS WILL REDUCE YOUR VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. THERE HAVE BEEN NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES WITH THIS MORNINGS THUNDERSTORMS. IF POSSIBLE, REMAIN INDOORS UNTIL THE THUNDERSTORMS HAVE PASSED YOUR LOCATION. IOVINO
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
849 AM EDT MON AUG 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM FLASH FLOOD MEDFORD LAKES 39.86N 74.81W
08/08/2005 BURLINGTON NJ BROADCAST MEDIA
RADIO STATION RECEIVING REPORTS OF FLOODING
0844 AM HEAVY RAIN BURLINGTON 40.08N 74.85W
08/08/2005 2.78 INCH BURLINGTON NJ NWS EMPLOYEE
&&
WNSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 AM EDT MON AUG 8 2005 NJZ009-010-012-015-PAZ069-081500- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ- INCLUDING THE CITIES OF...NEW BRUNSWICK...PERTH AMBOY AND TRENTON 940 AM EDT MON AUG 8 2005 ...THUNDERSTORMS THIS MORNING... THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF CENTRAL NEW JERSEY AND PARTS OF BUCKS COUNTY IN PENNSYLVANIA THIS MORNING. THE THUNDERSTORMS ARE ACCOMPANIED BY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. IF YOU WILL BE DRIVING THIS MORNING THE DOWNPOURS WILL REDUCE YOUR VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. THERE HAVE BEEN NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES WITH THIS MORNINGS THUNDERSTORMS. IF POSSIBLE, REMAIN INDOORS UNTIL THE THUNDERSTORMS HAVE PASSED YOUR LOCATION. IOVINO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1038 AM EDT MON AUG 8 2005 NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-081800- BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA- MERCER NJ-MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ- NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ- INCLUDING THE CITIES OF...ALLENTOWN...BETHLEHEM...NEW BRUNSWICK... PERTH AMBOY...READING AND TRENTON 1038 AM EDT MON AUG 8 2005 ...THUNDERSTORMS WITH HEAVY RAIN... THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF EASTERN PENNSYLVANIA AND NORTHWESTERN AND CENTRAL NEW JERSEY DURING THE REMAINDER OF THIS MORNING AND INTO THIS AFTERNOON. THE THUNDERSTORMS ARE ACCOMPANIED BY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME LOCATIONS HAVE RECEIVED TWO AND A HALF TO THREE INCHES OF RAIN IN ABOUT AN HOUR. THE HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR DRAINAGE. DO NOT DRIVE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. IF YOU WILL BE DRIVING THIS MORNING THE DOWNPOURS WILL REDUCE YOUR VISIBILITY. BE SURE TO LEAVE PLENTY OF ROOM BETWEEN YOUR VEHICLE AND THE ONE AHEAD OF YOU. THERE HAVE BEEN NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES WITH THIS MORNINGS THUNDERSTORMS. IF POSSIBLE, REMAIN INDOORS UNTIL THE THUNDERSTORMS HAVE PASSED YOUR LOCATION. IOVINO
The national radar mosaic for the moment the first event began.
1 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2005Every state in 2005This day in weather historyWarnings in Pennsylvania, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5473249.